Boots Pharmaceuticals Max Strength Sinus Pressure & Pain Relief Capsules 16 - Caffeine, Paracetamol, Phenylephrine Hydrochloride

£2.99
16 UNI | £0.19 per 1UNI
3007391

Effective relief from sinus pain, headache & fever.
See details below, always read the label.
Suitable for:
Adults and Children over 16 years
Active ingredients: Caffeine, Paracetamol, Phenylephrine Hydrochloride

x

Pharmacy product

In order to buy non-prescription medicines you must be a registered user of our site as we are obliged to record your transaction history. We also ask that you complete our questionnaire so our pharmacy team can check that this product is suitable for you to buy.

x

Pharmacy product

You cannot add this item to the customer's basket

Will you be claiming the VAT back?

Disabled or chronically sick people can claim VAT relief on purchases for personal or domestic use that are applicable to their disability or sickness.

Maximum quantity reached

Add to basket
In stock
Check store stock

Collect 8 Boots Advantage Card points with this purchase

Arrow Product details

Please note that you must be in to sign for this delivery.

Boots Pharmaceuticals Max Strength Sinus Pressure & Pain Relief Capsules are for the relief of the symptoms of congestion and sinusitis including aches and pains, headache, blocked nose and fever.

Non-Drowsy

Suitable for

Adults and children 16 years and over

 

Age Restriction

You must be at least 16 years old to purchase this product.

How to use

Read all of the enclosed leaflet for full instructions.

Check the foil is not broken before use. If it is, do not take that capsule.

Swallow each capsule whole with water. Do not chew.

Adults, the elderly and children aged 16 years and over: take 2 capsules every 4 to 6 hours as required.

Do not take more than 8 capsules (4 doses) in any 24 hour period.

Leave at least 4 to 6 hours between doses.

Do not take for more than 3 days unless advised by your doctor.

Hazards and Cautions

Contains Paracetamol
Do not take anything else containing paracetamol while taking this medicine.

Talk to a doctor at once if you take too much of this medicine, even if you feel well.

Do not give to children under 16 years.

Do not take more medicine than the label tells you to.

If you do not get better, talk to your doctor.

Storage

Do not store above 25ºC.

Keep out of the sight and reach of children.

Use by the date on the end flap of the carton.

If you need more advice ask your pharmacist.

Precautions

This is a medicine;

  • Consult your doctor or pharmacist if you have an underlying medical condition, are taking any other medication or complementary therapy, or if symptoms persist.
  • Seek advice before using if you are breast feeding, pregnant, planning to become pregnant, or suffer from allergies.
  • Keep all medicines out of the reach of children.

Active ingredients

Caffeine, Paracetamol, Phenylephrine Hydrochloride

Ingredients

Active ingredients: Each capsule contains Caffeine 25 mg, Paracetamol 500 mg, Phenylephrine Hydrochloride 6.1mg

Also contains: Maize Starch, Croscarmellose Sodium, Sodium Laurilsulfate, Magnesium Stearate, Talc, gelatin, colours: indigo carmine (E132), patent blue V (E131), quinoline yellow (E104), erythrosine (E127) and titanium dioxide (E171).

...read more ...read less

Delivery options

Click & Collect
Collect from one of 2,200 stores. £1.50 or free when you spend £15 or more.

Standard Delivery
£3.75 or free when you spend £25 or more.

Next Day Delivery
Order by 10pm (subject to change during promotions), available 7 days a week for £4.95. This may not be available during public holidays or weekends in between public holidays. Usually delivered between 8am and 9pm. The earliest delivery date for these orders will be shown at the checkout.

Named Day Delivery
£3.95 - choose a weekday within the next 14 days for delivery.

For more information see our delivery help or view our returns policy.